On asymptotic volume of Finsler tori, minimal surfaces in normed spaces, and symplectic filling volume

Dmitri Burago, S. Ivanov

Research output: Contribution to journalArticle

23 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)891-914
Number of pages24
JournalAnnals of Mathematics
Volume156
Issue number3
DOIs
StatePublished - Jan 1 2002

Fingerprint

Minimal surface
Normed Space
Torus

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this

@article{98f6b405df1f4a059346e6bc63f5fce3,
title = "On asymptotic volume of Finsler tori, minimal surfaces in normed spaces, and symplectic filling volume",
author = "Dmitri Burago and S. Ivanov",
year = "2002",
month = "1",
day = "1",
doi = "10.2307/3597285",
language = "English (US)",
volume = "156",
pages = "891--914",
journal = "Annals of Mathematics",
issn = "0003-486X",
publisher = "Princeton University Press",
number = "3",

}

On asymptotic volume of Finsler tori, minimal surfaces in normed spaces, and symplectic filling volume. / Burago, Dmitri; Ivanov, S.

In: Annals of Mathematics, Vol. 156, No. 3, 01.01.2002, p. 891-914.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On asymptotic volume of Finsler tori, minimal surfaces in normed spaces, and symplectic filling volume

AU - Burago, Dmitri

AU - Ivanov, S.

PY - 2002/1/1

Y1 - 2002/1/1

UR - http://www.scopus.com/inward/record.url?scp=0036879758&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036879758&partnerID=8YFLogxK

U2 - 10.2307/3597285

DO - 10.2307/3597285

M3 - Article

VL - 156

SP - 891

EP - 914

JO - Annals of Mathematics

JF - Annals of Mathematics

SN - 0003-486X

IS - 3

ER -